On the irreducibility of pseudovarieties of semigroups
Authors | |
---|---|
Year of publication | 2016 |
Type | Article in Periodical |
Magazine / Source | Journal of Pure and Applied Algebra |
MU Faculty or unit | |
Citation | MENESES GUIMARÄES DE ALMEIDA, Jorge Manuel and Ondřej KLÍMA. On the irreducibility of pseudovarieties of semigroups. Journal of Pure and Applied Algebra. AMSTERDAM: North Holland, 2016, vol. 220, No 4, p. 1517-1524. ISSN 0022-4049. Available from: https://dx.doi.org/10.1016/j.jpaa.2015.09.015. |
web | http://www.sciencedirect.com/science/article/pii/S0022404915002637 |
Doi | http://dx.doi.org/10.1016/j.jpaa.2015.09.015 |
Field | General mathematics |
Keywords | Profinite semigroups; pseudovarieties; join irreducibility |
Description | We show that, for every pseudovariety of groups H, the pseudovariety H', consisting of all finite semigroups all of whose subgroups lie in H, is irreducible for join and the Mal'cev and semidirect products. |
Related projects: |